# SDR SWAA2013121623335

- Difficulty date: December 5, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 42,202 hours, 28,778 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Part number: 5917324
- Condition: Shorted
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WIRE FOR COPILOTS ANTI-FOG SHORTED & SPARKED.  REPAIRED WIRE IAW SWPM.
